# SDR RAIA2009091400005

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,071 hours, 21,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: M81934207C012
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR WAS DIFFICULT TO OPEN FROM THE OUTSIDE.  MAINTENANCE INSPECTED THE PASSENGER DOOR AND FOUND SEVERAL CABLES LOOSE.  THE DOOR WAS RE-RIGGED AND THE AFT DOOR BUSHING WAS REPLACED.  OPS CHECKED GOOD FOLLOWING REPAIR.
